# SDR VNAA0003003

- Difficulty date: March 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Row 5 - 7
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED A SECTION OF THE EMERGENCY TRACK LIGHTING OUT AT ROW 5, 6 AND 7.  MAINTENANCE INSPECTED AND RERACKED THE POWER SUPPLY AT 6LK IN ACCORDANCE WITH DO 328 MAINTENANCE 33-51-00, FUNCTION CHECK GOOD.
